Skip to main content
Log in

Epimorphisms of inverse semigroups of homeomorphisms between closed subsets

  • Research Article
  • Published:
Semigroup Forum Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Reference

  1. Thron, W. J.,Lattice-equivalence of topological spaces, Duke Math. J. 29 (1962), 671–679.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Communicated by Boris M. Schein

Rights and permissions

Reprints and permissions

About this article

Cite this article

Baird, B.B. Epimorphisms of inverse semigroups of homeomorphisms between closed subsets. Semigroup Forum 14, 161–166 (1977). https://doi.org/10.1007/BF02194663

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02194663

Keywords

Navigation